Translator Disclaimer
June, 1966 A Note on Recurrence Relations between Expected Values of Functions of Order Statistics
P. R. Krishnaiah, M. Haseeb Rizvi
Ann. Math. Statist. 37(3): 733-734 (June, 1966). DOI: 10.1214/aoms/1177699471

Abstract

In this note, some recurrence relations are derived between the expected values of functions of order statistics from any arbitrary distribution with continuous cumulative distribution function (cdf). These recurrence relations are closely related to some results obtained by Srikantan [2].

Citation

Download Citation

P. R. Krishnaiah. M. Haseeb Rizvi. "A Note on Recurrence Relations between Expected Values of Functions of Order Statistics." Ann. Math. Statist. 37 (3) 733 - 734, June, 1966. https://doi.org/10.1214/aoms/1177699471

Information

Published: June, 1966
First available in Project Euclid: 27 April 2007

zbMATH: 0138.13904
MathSciNet: MR192604
Digital Object Identifier: 10.1214/aoms/1177699471

Rights: Copyright © 1966 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.37 • No. 3 • June, 1966
Back to Top